MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.280S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent hip revision surgery due to malunion and femoral neck collapse.The surgeon removed one (1) femoral neck system plate, one (1) femoral neck bolt, one (1) antirotation femoral neck screw, and one (1) 5mm ti locking screw.The original procedure date is unknown.The hardware was removed with no issues.The patient was then implanted with a hip hemi arthroplasty.The procedure was successfully completed.This report is for one (1) bolt for femoral neck system 80mm length-sterile.This is report 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: the batch number: 46p2061 corresponds to nonsterile part 60123906.Product code: 60123906, lot number: 46p2061, manufacturing site: grenchen, release to warehouse date: 26.March 2020.A manufacturing record evaluation was performed for the art# 60123906 lot number# 46p2061 , and no non-conformances were identified.A dhr review could not be performed for this pi.There is no record of the is part number or lot number ever having been manufactured by the monument facility.Please reassign this task to the correct group.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 80MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11438925
Report Number2939274-2021-01235
Device Sequence Number14337429
Product Code KTT
UDI-Device Identifier10886982274724
UDI-Public10886982274724
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.280S
Device Catalogue Number04.168.280S
Device Lot Number46P2061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer04/01/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 38MM; ANTIROTATION SCREW FOR FEMORAL NECK SYS 80MM; FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;